# SDR SWAA2022042595914

- Difficulty date: April 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 61,500 hours, 32,555 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Harness
- Part number: 3250435020
- Part serial: BN219668
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB #1 ENG EGT EXCEEDED LIMITS OF 930 DEGREES + (AMBER BAND) RETURNED TO NORMAL WHEN POWER REDUCED. STAYED IN AMBER BAND FOR APPROX. 2 MIN. / [01] INVESTIGATED EGT INDICATION SYSTEM WITH TECH FOREMAN AND FOUND FAULTY J10 HARNESS ON#1 ENG. R&R J10 HARNESS PER AMM 73-21-06 AND M-21-177-01860. NO FURTHER DEFECTS NOTED.   REF BARCODE TTG8Q00BVMFN & TTG8Q006VYY9 FOR TROUBLESHOOTING AND PARTS REPLACEMENT.
